English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Vacuum gravitational collapse in nine dimensions

Bizon, P., Chmaj, T., Rostworowski, A., Schmidt, B. G., & Tabor, Z. (2005). Vacuum gravitational collapse in nine dimensions. Physical Review D, 72(12): 121502.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4DA2-6 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4DA3-4
Genre: Journal Article

Files

show Files
hide Files
:
PhysRevD_72_121502.pdf (Publisher version), 356KB
Name:
PhysRevD_72_121502.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Bizon, Piotr1, Author
Chmaj, Tadeusz, Author
Rostworowski, Andrzej, Author
Schmidt, Bernd G.2, Author
Tabor, Z., Author
Affiliations:
1External Organizations, ou_persistent13              
2Astrophysical Relativity, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24013              

Content

show
hide
Free keywords: -
 Abstract: We consider the vacuum gravitational collapse for cohomogeneity-two solutions of the nine dimensional Einstein equations. Using combined numerical and analytical methods we give evidence that within this model the Schwarzschild-Tangherlini black hole is asymptotically stable. In addition, we briefly discuss the critical behavior at the threshold of black-hole formation.

Details

show
hide
Language(s): eng - English
 Dates: 2005-12
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 250924
ISI: 000234274900003
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review D
  Alternative Title : Phys. Rev. D
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 72 (12) Sequence Number: 121502 Start / End Page: - Identifier: ISSN: 1550-7998